# SDR CA030123006

- Difficulty date: December 31, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 13,933 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 5082003419
- Condition: Failed
- Location: Nlg Steering
- Part time: 14,068 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT PROCEEDED TO TAXI AIRCRAFT, THE NOSE STEERING SYSTEM LOCKED INTO A HARD RT CONDITION. THIS ALSO AFFECTED THE RUDDER SYSTEM, POSITIONING THE RUDDER SYSTEM INTO A RT TURN CONDITION. A TOW BAR WAS ATTACHED AND THE NOSE STEERING SYSTEM EXERCISED, THIS RESULTED IN RELEASING THE NOSE STEERING SYSTEM / RUDDER CONTROL.  NOSE STEERING LINK WAS REMOVED, DISASSEMBLED, INSPECTED, LUBRICATED, REASSEMBLED AND REINSTALLED. INSPECTION OF STEERING LINK DID NOT REVEAL ANYTHING CONCLUSIVE. A DETAILED INSPECTION OF THE RUDDER CONTROL SYSTEM DID NOT REVEAL ANY PROBLEMS.  AS A PRECAUTION THE STEERING LINK FORWARD ROD ASSEMBLY WAS REPLACED.
